# SDR R61A201511010855

- Difficulty date: November 1, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,629 hours, 16,966 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT AFTER REAMING HOLE ON LT SPAR 3, CF 2 BULKHEAD DISCOVERED CRACKS IN BORE.  MAINTENANCE REPAIRED IAW ETD 205-170-101371.
